Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Brauer correspondent blocks with one simple module


Authors: Gabriel Navarro, Pham Huu Tiep and Carolina Vallejo
Journal: Trans. Amer. Math. Soc. 371 (2019), 903-922
MSC (2010): Primary 20C20; Secondary 20C15
DOI: https://doi.org/10.1090/tran/7458
Published electronically: August 9, 2018
MathSciNet review: 3885165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: One of the main problems in representation theory is to understand the exact relationship between Brauer corresponding blocks of finite groups. The case where the local correspondent has a unique simple module seems key. We characterize this situation for the principal $ p$-blocks where $ p$ is odd.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20C20, 20C15

Retrieve articles in all journals with MSC (2010): 20C20, 20C15


Additional Information

Gabriel Navarro
Affiliation: Departament of Mathematics, Universitat de València, Dr. Moliner 50, 46100 Burjassot, Spain
Email: gabriel.navarro@uv.es

Pham Huu Tiep
Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
Email: tiep@math.rutgers.edu

Carolina Vallejo
Affiliation: ICMAT, Campus Cantoblanco UAM, C/ Nicolás Cabrera, 13-15, 28049 Madrid, Spain
Email: carolina.vallejo@icmat.es

DOI: https://doi.org/10.1090/tran/7458
Received by editor(s): June 25, 2016
Received by editor(s) in revised form: May 20, 2017
Published electronically: August 9, 2018
Additional Notes: The research of the first and third authors was partially supported by the Spanish Ministerio de Educación y Ciencia proyecto MTM2016-76196-P and Prometeo Generalitat Valenciana.
The second author gratefully acknowledges the support of the NSF (grants DMS-1839351 and DMS-1840702).
The third author acknowledges financial support from the Spanish Ministry of Economy and Competitiveness, through the “Severo Ochoa Programme for Centres of Excellence in R&D” (SEV-2015-0554).
Article copyright: © Copyright 2018 American Mathematical Society